Publication
Title
Surgical management of tubal prolapse
Author
Language
English
Source (journal)
International journal of gynaecology and obstetrics. - Shannon, 1969, currens
Publication
Shannon : 2003
ISSN
0020-7292 [print]
1879-3479 [online]
Volume/pages
83:2(2003), p. 207-208
ISI
000186114900012
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 11.12.2017
To cite this reference